Conditional and unconditional nonlinear stability for convection induced by absorption of radiation in a porous medium

Hill, A. A. (2004) Conditional and unconditional nonlinear stability for convection induced by absorption of radiation in a porous medium. Continuum Mechanics and Thermodynamics, 16 (4). pp. 305-318. ISSN 0935-1175

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1007/s00161-003-0151-3


Item Type:Article
Uncontrolled Keywords:conditional nonlinear stability, unconditional nonlinear stability, compound matrix method
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17324
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 09:35
Last Modified:12 Aug 2013 08:07

Request a change to this item

Copyright 2013 © UWE better together